| Model Number |
1012536-20 |
| Medical Device Problem Codes |
Premature Activation (1484); Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 8x20 mm absolute pro vascular self expanding stent system (sess) was being advanced onto a guide wire when the device became stuck to the guide wire prior to entering the sheath.When attempting to slide the device from the wire, there was resistance and the stent began to unsheathe and flower.A new absolute pro sess was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The absolute pro device is currently not commercially available in the us; however, it is similar to a device sold in the us.
Additional Manufacturer Narrative
The device was returned for analysis.The reported premature activation was able to be confirmed.The reported difficult to advance and difficult to remove were unable to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, and the reported difficult to advance and difficult to remove were unable to be confirmed during return analysis, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that a coagulation of blood and/or contrast on the guidewire resulted in preventing the device from moving freely and entering the introducer sheath, thus resulting in the reported difficult to advance and the reported difficult to remove.Manipulation of the compromised device resulted in causing the stent to slightly pull out of the sheath resulting in the premature activation.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.